# SDR DXTA2013031905323

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 9,515 hours, 5,796 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 0463
- Condition: Vibrates
- Location: Nlg
- Part time: 996 hours, 564 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED PRIOR TO 80 KTS DUE TO NOSE WHEEL SHIMMY & EICAS MESSAGE.  R & R BOTH NOSE WHEEL ASSEMBLIES DUE TO VIBRATION ON TAKEOFF ROLL. ALL WORK IAW MM 32-41-01.
